# SDR DHL9672244C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK FLANGE LB 45 STA 1090 TO 1070 CORRODED.  REMOVED AND REPLACED SEAT TRACK FROM STA 1060 TO 1130 PER SRM 53-10-5.
